# SDR SWAA2016070553467

- Difficulty date: July 1, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,678 hours, 54,105 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654491032
- Part serial: TSC1723
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, LANDING GEAR LEVER MOVED TO UP.  RT MAIN GEAR RED LIGHT REMAINED ON.  ALL OTHER LIGHTS OUT. CYCLED GEAR HANDLE TO OFF THEN UP.  ALL LIGHTS WENT OUT.   R & R RT MAIN GEAR ACTUATOR ASSEMBLY IAW AMM.
